# SDR UPS03840738

- Difficulty date: May 5, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  RT HORIZONTAL STAB INBD BOX INSTALLATION FWD LOWER TEE CAP CRACKED AT OUTBOARD END STA XFS 47.  PERFORMED E/C INSP OF LOWER TEE CAP IAW NDT SPM 06-10-01.001 CRACKED AT RADIUS.  REMOVED ANGLE LOCATED AND DRILLED NEW ANGLE IAW DC8 SRM 5 1-1-24, INSTALLED NEW ANGLE IAW DC8 SRM 51-1-21 AND 51-1-20D.
